Univalence Conditions Related to a General Integral Operator
Nicoleta Breaz and
Virgil Pescar
Abstract and Applied Analysis, 2012, vol. 2012, 1-10
Abstract:
We consider a general integral operator based on two types of analytic functions, namely, regular functions and, respectively, functions having a positive real part. Some univalence conditions for this integral operator are obtained.
Date: 2012
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2012/140924.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2012/140924.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:140924
DOI: 10.1155/2012/140924
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().